# SDR PLG2596E1

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Upstop Pad
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSM - FLT 4471 - ON CLIMB-OUT, THE LANDING GEAR INTRANSIT LIGHT STAYED ILLUMINATED, AND THE HYDRAULIC PUMP CONTINUED TO RUN.  THE AIRCRAFT RETURNED TO PSM AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE UPSTOP PAD ON THE LEFT HAND MAIN GEAR.  TEST FLIGHT WAS PERFORMED AND GEAR OPERATED NORMALLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
